# SDR ASMF200509004

- Difficulty date: September 9, 2005
- Submitted: September 13, 2005
- Operation: Air carrier
- Aircraft: N162PL
- Make and model: Doug MD-88
- Aircraft serial: 49765
- Aircraft time: 46,386 hours, 32,344 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: 7936907517
- Condition: Damaged
- Location: Hydraulic Sys
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING TRANSIT CHECK, IT WAS DETECTED A HYDRAULIC LEAK AT THE SLATS PRESSURE LINE FORWARD ADF ANTENNA.  THE SLATS PRESSURE LINE WAS REPLACED IAW MM 29-10-00, TESTED CORRECT.
